MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM

CORINDUS, INC. CORPATH GRX SYSTEM
Model Number 301
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Issue resolved itself after a system shutdown and reboot.A subsequent procedure was completed using the same control console and the device functioned as intended.It has not been possible to recreate the issue.No further evaluation or conclusions can be reached.
 
Event or Problem Description
After removing the pre-dilation balloon, the stent was placed in the cassette as would normally be done.At this time, the control console screen froze.The user tried pressing load/exchange guide, opening and closing the cassette covers and an e-stop restart to get the screen to unfreeze.The physician had to manually remove the guidewire and stent from the locked cassette and convert to a manual procedure.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oaks road
suite 105
waltham MA 02452
MDR Report Key7065049
Report Number3007822508-2017-00002
Device Sequence Number1379178
Product Code DXX
UDI-Device Identifier00816280023017
UDI-Public(01)00816280023017
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number301
Device Catalogue Number301
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2017
Initial Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1